# SDR EBVR201707060001

- Difficulty date: July 6, 2017
- Submitted: July 6, 2017
- Operation: General aviation
- Aircraft: N380QS
- Make and model: Cessna 680SOV
- Aircraft serial: 0089
- Aircraft time: 9,679 hours, 6,439 cycles
- Engine: Pwc PW306C
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Corroded
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED ON THE LT UPPER AND LOWER BUCKETS AS WELL AS THE RT UPPER.  ALL AREAS WERE ON THE OUTER SKINS.  AREA BLENDED AND NDT PERFORMED CONFIRMING ALL CORROSION REMOVED.
